American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 110 found      Go to page: 1 2 3 4

[61] Harry I. Miller. Generalization of a result of Borwein and Ditor . Proc. Amer. Math. Soc. 105 (1989) 889-893. MR 989098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Paul Corazza. The generalized Borel conjecture and strongly proper orders . Trans. Amer. Math. Soc. 316 (1989) 115-140. MR 982239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Jacek Cichoń. On two-cardinal properties of ideals . Trans. Amer. Math. Soc. 314 (1989) 693-708. MR 1005527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] R. M. Shortt. Representation of Borel isomorphism by a probability measure . Proc. Amer. Math. Soc. 104 (1988) 284-286. MR 958084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] R. W. Hansell. Sums, products and continuity of Borel maps in nonseparable metric spaces . Proc. Amer. Math. Soc. 104 (1988) 465-471. MR 962814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Howard Becker. Borel and analytic one-one parametrizations of the countable sets of reals . Proc. Amer. Math. Soc. 103 (1988) 929-932. MR 947685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Manfred Droste. Super-rigid families of strongly Blackwell spaces . Proc. Amer. Math. Soc. 103 (1988) 803-808. MR 947662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] R. M. Shortt. Combinatorial properties for Blackwell sets . Proc. Amer. Math. Soc. 101 (1987) 738-742. MR 911043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] John C. Morgan and Kenneth Schilling. Invariance under operation $\mathcal{A}$ . Proc. Amer. Math. Soc. 100 (1987) 651-654. MR 894432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] A. Louveau and J. Saint-Raymond. Borel classes and closed games: Wadge-type and Hurewicz-type results . Trans. Amer. Math. Soc. 304 (1987) 431-467. MR 911079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] A. S. Kechris, A. Louveau and W. H. Woodin. The structure of $\sigma$-ideals of compact sets . Trans. Amer. Math. Soc. 301 (1987) 263-288. MR 879573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Andrzej Pelc. Invariant ideals and Borel sets . Proc. Amer. Math. Soc. 97 (1986) 503-506. MR 840637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] R. W. Hansell. $F\sb \sigma$-set covers of analytic spaces and first class selectors . Proc. Amer. Math. Soc. 96 (1986) 365-371. MR 818473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Jakub Jasiński. On the Blackwell property of Luzin sets . Proc. Amer. Math. Soc. 95 (1985) 303-306. MR 801343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Tim Carlson. A solution of Ulam's problem on relative measure . Proc. Amer. Math. Soc. 94 (1985) 129-134. MR 781070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] J. Cichoń, A. Kamburelis and J. Pawlikowski. On dense subsets of the measure algebra . Proc. Amer. Math. Soc. 94 (1985) 142-146. MR 781072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Jakub Jasiński. On the combinatorial properties of Blackwell spaces . Proc. Amer. Math. Soc. 93 (1985) 657-660. MR 776198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Leszek Piątkiewicz. A remark about separation of $K$-analytic sets in the product spaces . Proc. Amer. Math. Soc. 93 (1985) 363-366. MR 770555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Janusz Pawlikowski. Powers of transitive bases of measure and category . Proc. Amer. Math. Soc. 93 (1985) 719-729. MR 776210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] A. Maitra and V. V. Srivatsa. Parametrizations of Borel sets with large sections . Proc. Amer. Math. Soc. 93 (1985) 543-548. MR 774020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Włodzimierz Bzyl and Adam Mysior. On the extension property of measurable spaces . Proc. Amer. Math. Soc. 92 (1984) 501-504. MR 760933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] John C. Morgan. On the Borel $\sigma $-field and the Baire property . Proc. Amer. Math. Soc. 90 (1984) 250-252. MR 727243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Rana Barua. $R$-sets and category . Trans. Amer. Math. Soc. 286 (1984) 125-158. MR 756034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] J. B. Brown and G. V. Cox. Continuous images of Lusin sets . Proc. Amer. Math. Soc. 89 (1983) 52-54. MR 706510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] J. Arias de Reyna. Some results connected with a problem of Erd\H os. III . Proc. Amer. Math. Soc. 89 (1983) 291-292. MR 712640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] R. M. Shortt. The extension of measurable functions . Proc. Amer. Math. Soc. 87 (1983) 444-446. MR 684635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Roger W. Hansell. Hereditarily additive families in descriptive set theory and Borel measurable multimaps . Trans. Amer. Math. Soc. 278 (1983) 725-749. MR 701521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Lester E. Dubins. A zero-one, Borel probability which admits of no countably additive extensions . Proc. Amer. Math. Soc. 86 (1982) 273-274. MR 667287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] W. F. Pfeffer. The spaces which contain an $S$-space . Proc. Amer. Math. Soc. 85 (1982) 659-660. MR 660624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Wolfgang Sander. A duality principle . Proc. Amer. Math. Soc. 84 (1982) 609-610. MR 643759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 110 found      Go to page: 1 2 3 4